# SDR JJBA20131031009

- Difficulty date: October 31, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 31,872 hours, 43,625 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Call Button
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY CALL BUTTON INOPERATIVE.  REPAIRED BROKEN WIRE ON CONTROL PANEL.
